B1 Non-refereed journal articles
Matemaattista fysiikkaa Turusta New Yorkiin (1991)


Pekonen, O. (1991). Matemaattista fysiikkaa Turusta New Yorkiin. Arkhimedes, (4), 383-384.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Arkhimedes

Publication year: 1991

Issue number: 4

Pages range: 383-384

Publication country: Finland

Publication language: Finnish

Publication open access: Not open

Publication channel open access:


Free keywords: matemaattinen fysiikka

Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-09-06 at 10:43